# SDR GLBA20090904J

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF ACFT THE LWR CTR FRAME SECTION WAS FOUND BENT AT FS 13630.0 FRAME 40 BETWEEN STR 20L AND 21L.  MX REPLACED THE LWR FRAME SECTION ON FRAME 40 IAW EO 09-120-53-009.  RII INSP COMPLIED IAW EO 09-120-53-009.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
